lnu.sePublikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
A limited-feedback approximation scheme for optimal switching problems with execution delays
Linnéuniversitetet, Fakulteten för teknik (FTK), Institutionen för fysik och elektroteknik (IFE). (Stochastic Analysis and Stochastic Processes)ORCID-id: 0000-0003-3111-4820
2018 (engelsk)Inngår i: Mathematical Methods of Operations Research, ISSN 1432-2994, E-ISSN 1432-5217, Vol. 87, nr 3, s. 347-382Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

We consider a type of optimal switching problems with non-uniform execution delays and ramping. Such problems frequently occur in the operation of economical and engineering systems. We first provide a solution to the problem by applying a probabilistic method. The main contribution is, however, a scheme for approximating the optimal control by limiting the information in the state-feedback. In a numerical example the approximation routine gives a considerable computational performance enhancement when compared to a conventional algorithm.

sted, utgiver, år, opplag, sider
Springer, 2018. Vol. 87, nr 3, s. 347-382
Emneord [en]
Optimal switching, Impulse control, Real options, Delivery lag, Execution delay, Stopping time, Snell envelope, Numerical algorithm
HSV kategori
Forskningsprogram
Matematik, Tillämpad matematik
Identifikatorer
URN: urn:nbn:se:lnu:diva-68962DOI: 10.1007/s00186-017-0620-2ISI: 000435382800002Scopus ID: 2-s2.0-85033478526OAI: oai:DiVA.org:lnu-68962DiVA, id: diva2:1159771
Forskningsfinansiär
Swedish Research Council, 2014-03774Tilgjengelig fra: 2017-11-23 Laget: 2017-11-23 Sist oppdatert: 2019-08-29bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Personposter BETA

Perninge, Magnus

Søk i DiVA

Av forfatter/redaktør
Perninge, Magnus
Av organisasjonen
I samme tidsskrift
Mathematical Methods of Operations Research

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 802 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf